# SDR ASOA2013071908739

- Difficulty date: July 5, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED IN TWO PLACES AROUND CARGO DOOR CUTOUT AFT LINTEL FITTING.  REPAIRED IAW REO 601R-53-61-1230.  REPAIR CLASSIFIED AS A MAJOR.
